# SDR HEEA063361

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 7001840913
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER/TRANSMITTER HAD ERRATIC INDICATION.
